# SDR GLBA2002011

- Difficulty date: January 22, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 14,205 hours, 19,221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H111541
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  REPLACED UPLOCK SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
